# SDR SWAA013017

- Difficulty date: November 5, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 48,186 hours, 47,036 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C268411185
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) A-SYSTEM HYDRAULIC FAILURE, PRESSURE TO ZERO, LOW PRESS LIGHT AND FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED.  FOUND A-SYSTEM HYD PRESSURE SPOILER LINE CRACKED.  REMOVED AND REPLACED LINE PER MM.
